Connect with others who understand.

sign up log in
About MyFoodAllergyTeam

Allergy Shots

Allergy Shots

I just started allergy shots for my environmental allergies. The 3rd round caused a terrible upset stomach as if I ate a food I'm allergic to. Anyone experience this before?

A MyFoodAllergyTeam Member said:

Yes! I had this happen about two months ago. My allergist and internist insist it had nothing to do with the shots. I also don’t have any documented food allergies- though I did eat an Impossible Burger for the first time that night and others have documented allergic reactions to it.

I’m absolutely convinced the shots are partly to blame for my GI issue— I was on the second to last vial and had been having bad local reactions for two weeks before this happened. That being said, I’m now continuing the course of my shots, just at a much slower pace than before.

posted 4 months ago
A MyFoodAllergyTeam Member said:

Have the doctors fine tooth the ingredients of your allergy shots and the exact amounts of the ingredients in each bottle. While they should be consistent, manufacturers can use different methods while making any medication.

posted 17 days ago
A MyFoodAllergyTeam Member said:

I'm going 2 times a week right now. The dosage chart is very gradual. At first because of work my shots were spaced 3 days apart. They're now 1 day apart. I find I'm tolerating them better that way. I had a bad reaction last week but that's only the second time. Seems to be one bad reaction per bottle.
4-5 times a week sounds really extreme. Were your friends allergies really severe?

posted about 2 months ago
A MyFoodAllergyTeam Member said:

I had a friend who had shots atleat 2 or 3 times per week. It really helped her. However, she said that the shots were small doses that were slowly increased over several months. What I am gathering from her and other comments here, is that amount in that shot, spacing between shots, and when the amount is increased of the number of shots per week increases, matters. Too fast and that is not good. I don't remember if she ever got past 4 or 5 times a week, but I thought she did after a year. I'd ask her, but she's at work right now.

posted about 2 months ago
A MyFoodAllergyTeam Member said:

The higher the dosage, ome vile always causes a rash. I do the allergy shots weekly and give them to myself.

posted 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in